MathSciNet Relay Station
MathSciNet bibliographic data
MR1032936 (91f:14038) 14J30
de Jong, A. J.; Shepherd-Barron, N. I.; Van de Ven, A. On the Burkhardt quartic. Math. Ann. 286 (1990), no. 1-3, 309–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement